Sinemet


#1
Hi,

I have just started taking Sinemet and almost immediately I wanted to pee more frequently. Has anyone else taking Sinemet had experience of this? and if so what can be done about it. Would Madopar be a better alternative?

Also, another symptom that I have noticed is a swolen left foot - has anyone else experienced this?

Thanks. Dixie

#2
Yes my husband feet legs and feet swell something he never ever had a problem with previously . But not the peeing except at night . I have read that the water is collected and then when you lay down at night it turns into urine which you need to pass . He is not trouble until about 4 o clock but once he starts he is in and out of bed quite a few times .

A problem when you are having trouble getting in and out , and turning in the first place/

#3
I am prescribed tolterodene/detrusitol for the peeing problem.

#4
Re Dixie's frequency problem with Sinemet I too have just started on this medication and have the same side effect. In my case Sinemet makes me very thirsty so I drink more and therefore .... more. However I did have frequency problems before taking it and it appears it can be just one of a number of symptoms of PD. Something to do with with internal muscles not working as well. JonJo